Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Child had vomiting with high fever post course of allergy medicines. Allergic to grasses, dust. What could be the cause?

Hi Dr, my child was at a pediatrician about 2 months ago because he has had a cough , runny noise, was vomiting and high fevers. So the Dr said we must do allergy tests and it did show that he is allergic to all kinds of grass the rating was a 3+, wheat the rating was a 1, bed mites, dust etc was also a 3+, and cat & dogs were a 2, and he is allergic to egg whites and nuts but also not so highly allergic. So the Dr gave him allergy meds for 3 months, he came right in the school holiday which was 3 weeks. He started school on Monday and yesterday which was the Thursday he vomited again and is running a very high fever. What could it be?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
BUT THESE ARE NOT ANSWER IN CHILD
CHILD IMMUNITY IS NOT PROPER IN THIS AGE SO WILL REACT TO EVERYTHING
MOST IMPORTANT EMPHESIS SHOUL BE MILK
GET BLOOD SERUM TEST FOR SPECIFIC ANTBODIES FOR MILK IT WILL BE POSITIVE
EVEN IF IT OIS NOT WITHDRAW MILK AND MILK PROTEINS AND DIARY FROM CHILD DIETS
SEE THE MILK THEORY IT SAYS CHILD NEED BREAST FEED FOR 2 YES AND AFTER THAT NO MILK
AS THESE ARE ANIMAL PROTEINS WHICH ARE NOT COMPETIBLE WITH HUMAN PROTEINS
AS YOU WITHDRAW MILK AND DIARY COMPLETLY CHILD WILL IMPROVE FROM 3WK AND MAXIMUMEFFECT IN 3 MONTHS
YOU CAN ADD VEGETABLES CEREALS FRUITS AND OTHER FOODS INSTEAD OF MILK
TREAT SYMPATOMATICALLY TILL 3 WK AND AFTER 3 WEK WITHDRAWL OF MILK WILL COME AND CHILD WILL HAVE NO RECURENCE OF ANY ALLERGIC SYMPTOMPS
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor